Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 81, NWS Houston/Galveston, TX

December 3, 2016Brazoria County, Galveston County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Dec 3, 2016, 3:51 PM CST for Brazoria County, Galveston County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 3, 2016, 3:51 PM CST (21:51 UTC)
Expired
Dec 3, 2016, 5:45 PM CST
In force
114 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Galveston County, TX

The radar

The Houston radar (KHGX), 1 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WGUS54 KHGX 032151
FFWHGX
TXC039-167-032345-
/O.NEW.KHGX.FF.W.0081.161203T2151Z-161203T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
351 PM CST SAT DEC 3 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 545 PM CST.

* AT 350 PM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  HEAVY RAIN FALLING ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAIN
  HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEAGUE CITY...TEXAS CITY...SOUTHERN FRIENDSWOOD...ALVIN...
  DICKINSON...LA MARQUE...SANTA FE...SOUTHERN SEABROOK...WEBSTER...
  HITCHCOCK...KEMAH...NASSAU BAY...CLEAR LAKE SHORES...HILLCREST...
  LIVERPOOL...BACLIFF...SAN LEON...KEMAH BOARDWALK AND CHOCOLATE
  BAYOU.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2933 9511 2920 9519 2929 9530 2936 9535
      2950 9516 2951 9511 2953 9509 2954 9510
      2953 9508 2956 9507 2955 9502 2957 9501
      2960 9498 2962 9500 2963 9498 2950 9486

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 3, 3:32 PM CST, 19 minutes earlier.

Area forecast discussion, Dec 3, 3:32 PM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
332 PM CST Sat Dec 3 2016

.DISCUSSION...

Note to users of HGX radar: Rainfall estimates are running 15-40%
too LOW so use w/ .

Tonight through Monday...
Swath of significant rainfall along the coast today with 3-11"
fallen thru 3pm. Frontal boundary has sagged back offshore, but
just a gradual slope behind it is still allowing some training
heavy rain which will probably continue at the coast this evening.
The next disturbance will move in from the w/sw overnight
spreading another batch of precip across the area and into the
day Sunday.

Will maintain the Flash Flood Watch that's out across the CWA.
That being said, vast majority of folks will see just stratiform
light/moderate rain. Totals will gradually add up thru the weekend
and once grounds become saturated enough...any heavier downpours
will runoff to cause flooding. Highest concern for the next 12-24
hours is Brazoria, Galveston, Chambers and SE Liberty where we're
already at and above the point of ground saturation. To complicate
things there, higher water/tide levels won't allow for efficient
drainage.

Upper trough kicks out of Mexico and across Texas Sun night-Mon
night. Coastal trof & gradient tightens back up near the coast,
and depending on eventual details, may produce a somewhat similar
scenario as we saw last night & this morning. Improving
conditions anticipated beginning Mon night. 47

Tuesday through Saturday night...
Tuesday should be pretty dry and sunny, but rain chances return
to the forecast Wednesday ahead of a cold front that should pass
through SE Texas overnight Wednesday night. Temps will cool off
significantly behind the front with highs on Thursday only
forecast in the 40s and 50s. The northern counties may experience
their first freeze so far this season on Friday morning, and these
freezing temperatures may extend southward into the Houston metro
area. Dry conditions and slowly rebounding temps are expected
through the rest of the period. 11

&&

.MARINE...
Areas of rain with embedded thunderstorms continued to occur over
most of the nearshore Gulf waters and Galveston Bay at mid
afternoon. The rain was occurring along a warm frontal boundary that
was nearly stationary just off the immediate coast. Isolated
stronger storms with wind gusts and waterspouts will continue to be
possible into this evening east of the warm frontal boundary.
Periods of rain and embedded thunderstorms will continue through
Sunday night into Monday and end late Monday as the storm system
moves east of the area.

Tidal flooding will continue to be a threat along low-lying areas
at the coast through tonight. Problems may persist into Sunday and
Monday.

Other impacts expected are advisory conditions due to winds and seas
over the Gulf waters. The pressure gradient weakens slightly tonight
and may lead to diminishing winds; however, seas will probably stay
up at least over the offshore waters tonight. Winds may pick back up
later Sunday into Monday. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      48  54  48  56  45 /  90  80  80  80  10
Houston (IAH)              53  57  50  59  48 /  90  90  80  90  10
Galveston (GLS)            59  62  57  64  56 /  90  90  90  90  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Sunday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

     Coastal Flood Advisory until 6 AM CST Sunday for the following
     zones: Brazoria...Chambers...Galveston...Harris.

GM...Small Craft Advisory until 7 PM CST this evening for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM.

     Small Craft Advisory until midnight CST tonight for the
     following zones: Waters from Freeport to the Matagorda Ship
     Channel from 20 to 60 NM...Waters from High Island to
     Freeport from 20 to 60 NM.

&&
Hazardous weather outlook, Dec 3, 6:23 AM CST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
623 AM CST SAT DEC 3 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-041230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
623 AM CST SAT DEC 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST TEXAS AND A
COASTAL FLOOD ADVISORY IN EFFECT FOR PORTIONS OF THE COAST.

WIDESPREAD RAINFALL OVERNIGHT OF 0.25 TO 3 INCHES BEGINNING THE
PROCESS OF SATURATING THE SOILS ACROSS THE REGION. UNUSUALLY
MOISTURE RICH AIR FOR DECEMBER FLOWING INTO THE REGION WILL
INTERACT WITH A STATIONARY FRONT NEAR THE UPPER TEXAS COAST TODAY.
A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO AND THEN
THROUGH THE STATE WILL PROVIDE ABUNDANT LIFT TO THE SATURATED
AIRMASS LEADING TO PERIODS OF RAIN MIXED WITH BANDS OR CLUSTERS OF
SHOWERS AND THUNDERSTORMS. THE STEADY LIGHT RAIN SHOULD NOT POSE
A THREAT OF FLOODING BUT THE BANDS THAT FORM MAY PERSIST OVER THE
SAME AREAS INCREASING THE FLOOD THREAT. THESE SHOWERS AND
THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAINFALL. HEAVY OR INTENSE
RAINFALL WILL LIKELY LEAD TO SHORT PERIODS OF STREET FLOODING AND
FLOODING OF LOW LYING AREAS. THIS WILL BE A WEEKEND LONG EVENT SO
RAIN WILL NOT FALL ALL AT ONCE WITH TIME FOR STREETS AND CREEKS TO
DRAIN BEFORE THE NEXT ROUND OF RAIN RETURNS. WIDESPREAD RAINFALL
OF 1 TO 3 INCHES WITH THE POSSIBILITY OF BANDS OF 5 TO 7 INCHES
WITH SOME ISOLATED PLACES RECEIVING 8 TO 11 INCHES. ROAD PONDING
AND STREET FLOODING SHOULD BE THE MAIN HEAVY RAIN THREATS TODAY.
ELEVATED TIDE AND THE HEAVY RAINFALL MAY COAST COASTAL FLOODING
MAINLY FROM THE FREEPORT AREA UP THROUGH GALVESTON BAY AND TO HIGH
ISLAND.

AS THE WARM FRONT CREEPS INLAND TODAY ISOLATED BRIEF TORNADOES
WILL BE POSSIBLE IN THE COASTAL COUNTIES. THESE SHOULD BE SHORT
LIVED. THE TORNADO THREAT SHOULD DIMINISH LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY AS THE UPPER LOW PRESSURE SYSTEM MOVES EAST THE THREAT
FOR HEAVY RAINFALL ACROSS SOUTHEAST TEXAS SHOULD BEGIN TO SHIFT
SOUTHWARD THROUGHOUT THE DAY. THE HEAVIER RAINFALL AMOUNTS SHOULD
BE SOUTH OF A COLUMBUS TO CONROE TO LIVINGSTON LINE. THE THREAT
FOR FLASH FLOODING WILL CONTINUE AND RIVER...STREAMS AND BAYOUS
MAY BE MORE LIKELY TO BECOME INVOLVED AFTER SATURDAYS HEAVY RAINS.
THE FRONT SHOULD MOVE BACK OFFSHORE AND THE THREAT OF TORNADOES
SHOULD DIMINISH. WATERSPOUTS WILL STILL BE POSSIBLE IN THE COASTAL
WATERS. DURING THE DAY MONDAY A PACIFIC COLD FRONT SHOULD SWEEP
THROUGH SOUTHEAST TEXAS BRINGING ONE LAST GASP OF HEAVY RAINFALL
AND A POSSIBILITY AGAIN OF SEVERE THUNDERSTORMS MAINLY ALONG AND
EAST OF AN ANGLETON TO HUNTSVILLE LINE. THE FLASH FLOOD WATCH MAY
NEED TO BE EXTENDED INTO MONDAY.

A STRONG COLD FRONT SWEEPS THROUGH THE REGION LATE WEDNESDAY AND
MUCH COLDER TEMPERATURES WILL OCCUR. THE FIRST FREEZE OF THE
SEASON MAY DEVELOP FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
HEIGHTENED SPOTTER AWARENESS OVER THE NEXT SEVERAL DAYS.

GMZ330-335-350-355-370-375-041230-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
623 AM CST SAT DEC 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
COASTAL FLOOD ADVISORY IN EFFECT AND STRONG TO SEVERE
THUNDERSTORMS POSSIBLE TODAY. MODERATE EAST WINDS WITH HAZARDOUS
SEAS OF 5 TO 9 FEET WILL CONTINUE TODAY. WATER LEVELS OF BETWEEN
3 TO NEAR 4 FEET...ALONG WITH AN EASTERLY FETCH PULLING IN A
LONG PERIOD SWELL...WILL CONTINUE TO FLOOD BEACHES WITH ELEVATED
TIDE LEVELS ALONG THE BEACHES AND SHORE WITH IMPACTS ALONG HIGHWAY
87 AND THE BLUE WATER HIGHWAY. LOW LYING ROADS NEAR GALVESTON BAY
MAY ALSO FLOOD DURING THE HOURS AROUND HIGH TIDE. ACROSS THE GULF
WATERS AND POSSIBLY INTO THE BAYS STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE MAINLY IN THE FORM OF WATERSPOUTS. THE STORMS
WILL BE FAST MOVING AND THE WATERSPOUTS MAY BE LONGER LIVED. HEAVY
DOWNPOURS WILL REDUCE VISIBILITY TO LESS THAN 1 MILE AT TIMES AS
WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY
SUNDAY WILL BRING HEAVY RAINFALL WITH REDUCED VISIBILITY AND
POSSIBLY STRONG TO SEVERE THUNDERSTORMS. ELEVATED TIDE LEVELS
SUNDAY SHOULD DIMINISH MONDAY AS WINDS BECOME MORE WEST AND
NORTHWESTERLY IN THE WAKE OF A COLD FRONT. ANOTHER STRONGER COLD
FRONT ARRIVES LATE WEDNESDAY OR EARLY THURSDAY BRINGING STRONG
GUSTY NORTHERLY WINDS.

.SPOTTER INFORMATION STATEMENT...
HEIGHTENED MARINE SPOTTER AWARENESS OVER THE NEXT SEVERAL DAYS.

In the hours before

Local storm report, Dec 3, 1:13 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
113 PM CST SAT DEC 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     FLASH FLOOD      TEXAS CITY              29.41N  94.96W
12/03/2016                   GALVESTON          TX   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING... WATER NEAR HOMES.

&&

EVENT NUMBER HGX1600286

NH
Local storm report, Dec 3, 1:15 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
115 PM CST SAT DEC 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLASH FLOOD      LA MARQUE               29.37N  94.99W
12/03/2016                   GALVESTON          TX   EMERGENCY MNGR

            STREET FLOODING.

&&

EVENT NUMBER HGX1600287

NH
Local storm report, Dec 3, 1:21 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
121 PM CST SAT DEC 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     FLASH FLOOD      1 NNW WINNIE            29.83N  94.38W
12/03/2016                   CHAMBERS           TX   LAW ENFORCEMENT

            ROAD CLOSED AT INTERSECTION 124 AND HIGHWAY 10.

&&

EVENT NUMBER HGX1600288

NH
Local storm report, Dec 3, 3:04 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
304 PM CST SAT DEC 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     COASTAL FLOOD    6 NE GALVESTON          29.30N  94.83W
12/03/2016                   GALVESTON          TX   EMERGENCY MNGR

            ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 51ST STREET
            AND HARBOR SIDE... ALL THE WAY TO DOWNTOWN. POLICE ARE
            DIVERTING TRAFFIC.

&&

EVENT NUMBER HGX1600289

NH
Local storm report, Dec 3, 3:05 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 PM CST SAT DEC 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     COASTAL FLOOD    7 NE GALVESTON          29.30N  94.81W
12/03/2016                   GALVESTON          TX   EMERGENCY MNGR

            ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 39TH AND
            CHURCH STREET.

&&

EVENT NUMBER HGX1600290

NH
Local storm report, Dec 3, 3:07 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 PM CST SAT DEC 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     COASTAL FLOOD    7 NE GALVESTON          29.30N  94.81W
12/03/2016                   GALVESTON          TX   EMERGENCY MNGR

            ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 38TH STREET
            AND WINNIE STREET.

&&

EVENT NUMBER HGX1600291

NH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 6:52 PM CSTSpecial Marine WarningHGX38 min
Dec 2, 7:44 PM CSTSpecial Marine WarningHGX46 min
Dec 2, 10:44 PM CSTSpecial Marine WarningHGX61 min
Dec 2, 11:40 PM CSTSpecial Marine WarningHGX50 min
Dec 2, 11:49 PM CSTSpecial Marine WarningHGX41 min
Dec 3, 12:32 AM CSTSpecial Marine WarningHGX43 min
Dec 3, 12:56 AM CSTCoastal Flood WarningHGXGalveston5 hr
Dec 3, 12:59 AM CSTGale WarningHGX5 hr
Dec 3, 1:13 AM CSTSpecial Marine WarningHGX47 min
Dec 3, 1:16 AM CSTSpecial Marine WarningHGX89 min
Dec 3, 1:39 AM CSTSpecial Marine WarningHGX36 min
Dec 3, 1:56 AM CSTSpecial Marine WarningHGX34 min
Dec 3, 2:57 AM CSTSpecial Marine WarningHGX48 min
Dec 3, 3:01 AM CSTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more57 hr
Dec 3, 3:28 AM CSTSpecial Marine WarningHGX47 min
Dec 3, 4:25 AM CSTSpecial Marine WarningHGX50 min
Dec 3, 4:58 AM CSTSpecial Marine WarningHGX62 min
Dec 3, 5:26 AM CSTSpecial Marine WarningHGX34 min
Dec 3, 5:55 AM CSTSpecial Marine WarningHGX65 min
Dec 3, 5:58 AM CSTSpecial Weather StatementHGXGrimes, Washington47 min
Dec 3, 6:16 AM CSTSpecial Marine WarningHGX29 min
Dec 3, 6:33 AM CSTSpecial Marine WarningHGX27 min
Dec 3, 7:23 AM CSTAreal Flood AdvisoryHGXGalveston3 hr
Dec 3, 8:26 AM CSTSpecial Marine WarningHGX19 min
Dec 3, 8:44 AM CSTSpecial Marine WarningHGX46 min
Dec 3, 8:59 AM CSTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
Dec 3, 9:04 AM CSTSpecial Weather StatementHGXChambers41 min
Dec 3, 9:11 AM CSTAreal Flood AdvisoryHGXChambers, Galveston2 hr
Dec 3, 9:30 AM CSTSpecial Marine WarningHGX30 min
Dec 3, 9:37 AM CSTSpecial Weather StatementHGXChambers38 min
Dec 3, 10:14 AM CSTSpecial Marine WarningHGX91 min
Dec 3, 10:55 AM CSTSpecial Marine WarningHGX65 min
Dec 3, 11:13 AM CSTAreal Flood AdvisoryHGXChambers, Galveston2 hr
Dec 3, 11:37 AM CSTAreal Flood AdvisoryHGXBrazoria, Galveston53 min
Dec 3, 11:43 AM CSTSpecial Marine WarningHGX2 hr
Dec 3, 1:13 PM CSTFlash Flood WarningHGXBrazoria, Galveston2 hr
Dec 3, 1:19 PM CSTAreal Flood AdvisoryHGXChambers, Galveston116 min
Dec 3, 1:51 PM CSTAreal Flood AdvisoryHGXBrazoria, Galveston114 min
Dec 3, 2:55 PM CSTFlash Flood WarningHGXBrazoria, Galveston5 hr
Dec 3, 4:43 PM CSTAreal Flood AdvisoryHGXChambers, Galveston2 hr
Dec 3, 4:51 PM CSTSpecial Marine WarningHGX39 min
Dec 3, 5:25 PM CSTSpecial Marine WarningHGX95 min
Dec 3, 5:57 PM CSTAreal Flood AdvisoryHGXBrazoria, Galveston63 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.